标题:A mortar finite volume method for a fractured model in porous media
作者:Chen, Shuangshuang; Rui, Hongxing
作者机构:[Chen, Shuangshuang; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Rui, HX
通讯作者地址:[Rui, HX]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
出版年:2017
卷:448
期:1
页码:707-721
DOI:10.1016/j.jmaa.2016.11.019
关键词:Fracture model; The mortar finite volume scheme; Non-conforming meshes;; Error estimates; Numerical experiments
摘要:In this paper, we consider a mortar finite volume method for a fractured model of flow in porous media. In this model, the permeability coefficients are variable between the fracture and the surrounding porous media. A finite volume method based on Raviart Thomas elements combined with the mortar technique of domain decomposition is presented, in which sub-domains are triangulated independently and the meshes do not match at interfaces. The great advantage of the method is avoiding solving the saddle-point problem, since the numerical scheme is just related to the pressure p, and the velocity u can be expressed by p. We also prove error estimates of order h on the discrete H-1 norm between the exact solution p and the mortar finite volume solution P and the (L-2)(2) norm between u and U. Finally, numerical experiments have been performed to show the consistency of the convergence rates with the theoretical analysis. (C) 2016 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85004073295&doi=10.1016%2fj.jmaa.2016.11.019&partnerID=40&md5=69c1dfdd8b03de2d9c6680828b319678
TOP